Reply
Idk what the hell to do Peyton'sMommy♥ 1 child; Springfield, Ohio 16806 posts
9th Dec '12

This is my fourth shot I've had on Depo. I never had any issues till it was starting to get close to the end of my third shot, then I started randomly bleeding. The doctor gave me a sample of pills and told me with my next shot it would probably be fine. (It was two months before my next shot) Well around Thanksgiving I called again and got another pack of pills, the birth control she gave me stopped the bleeding but then it started again..... Now I got my fourth shot on Dec 2 or something and I started bleeding AGAIN a few days ago. It's not a lot but it's not just spotting either. I also lost the package of pills that I had from around Thanksgiving, should I just call tomorrow and see about getting more pills or something to stop bleeding AGAIN?!?! (***I am due for my next shot in Feb but DH and I want to get me off of Depo since I've had problems the past 3-4 months with it. So I think I am going to go on a different pill!***)

Hikaru Katsu 1 child; Japan 641 posts
10th Dec '12

id say go with the pill if it works better for you. i haven't been hearing many good things come from depo. my sister even became pregnant while on it.

R. Sparkles 2 kids; California 2601 posts
10th Dec '12

i was on depo for almost 2 years a loved it.
i had to switch birth control because my OB doesn't allow his patients to use it for more than 2 years.